Previous |  Up |  Next


Title: Maximal monotone mappings in banach spaces (English)
Author: Kolomý, Josef
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 33
Issue: 1
Year: 1992
Pages: 63-67
Category: math
MSC: 47H04
MSC: 47H05
MSC: 47H15
MSC: 47H17
idZBL: Zbl 0812.47054
idMR: MR1217781
Date available: 2012-10-05T23:12:52Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_033-1992-1_6.pdf 397.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo